5 doctors weighed in:

Is having hot flashes a normal side effect of prednisone?

5 doctors weighed in
Dr. Aaron Milstone
Internal Medicine - Pulmonology
3 doctors agree

In brief: Yes

Hot flashes and mood changes can occur when taking prednisone.
Night sweats can occur with prednisone/steroids as well.

In brief: Yes

Hot flashes and mood changes can occur when taking prednisone.
Night sweats can occur with prednisone/steroids as well.
Dr. Aaron Milstone
Dr. Aaron Milstone
Thank
Dr. Robert Lowe
Pediatric Rheumatology

In brief: No

Hot flashes are not a typical side effect of corticosteroids like prednisone.
Many other potential side effects from short term and long term use. Discuss with your doctor--consider whether menopause could be the cause.

In brief: No

Hot flashes are not a typical side effect of corticosteroids like prednisone.
Many other potential side effects from short term and long term use. Discuss with your doctor--consider whether menopause could be the cause.
Dr. Robert Lowe
Dr. Robert Lowe
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors